Alert archive / Pennsylvania / Tornado Warnings in 2010

Tornado Warning 8, NWS Pittsburgh, PA

June 6, 20105 counties in Pennsylvania

NWS Pittsburgh, PA issued this tornado warning at Jun 6, 2010, 7:19 AM EDT for 5 counties in Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 7:19 AM EDT (11:19 UTC)
Expired
Jun 6, 2010, 8:00 AM EDT
In force
41 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Clarion County, PA, Forest County, PA, Jefferson County, PA, Mercer County, PA, Venango County, PA

The radar

The State College radar (KCCX), 116 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:03 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 11.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

716 
WFUS51 KPBZ 061119
TORPBZ
PAC031-053-065-085-121-061200-
/O.NEW.KPBZ.TO.W.0008.100606T1119Z-100606T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
719 AM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
  CENTRAL VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
  SOUTHERN FOREST COUNTY IN NORTHWEST PENNSYLVANIA...
  NORTHERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
  EAST CENTRAL MERCER COUNTY IN NORTHWEST PENNSYLVANIA...

* UNTIL 800 AM EDT

* AT 717 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  STONEBORO...MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MERCER...             MAURICE K GODDARD STATE PARK...
  STONEBORO...          POLK...               SUGARCREEK...
  KENNERDELL...         OIL CITY...           SENECA...
  VAN...                KNOX...               FRYBURG...
  CLARION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4144 7902 4144 7906 4142 7907 4141 7908
      4136 7909 4136 7905 4135 7903 4120 7904
      4122 8024 4144 8024 4146 7902
TIME...MOT...LOC 1119Z 270DEG 56KT 4135 8011

$$
1 follow-up statement
300 
WWUS51 KPBZ 061142
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
742 AM EDT SUN JUN 6 2010

PAC031-053-065-085-121-061200-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-100606T1200Z/
JEFFERSON PA-VENANGO PA-FOREST PA-CLARION PA-MERCER PA-
742 AM EDT SUN JUN 6 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR MERCER...
FOREST AND VENANGO COUNTIES IN NORTHWEST PENNSYLVANIA...AND CLARION
AND JEFFERSON COUNTIES IN WEST CENTRAL PENNSYLVANIA...

AT 739 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR CRANBERRY IN 
VENANGO COUNTY...MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SUGARCREEK...         STONEBORO...          SENECA...
  POLK...               OIL CITY...           MERCER...
  MAURICE K GODDARD STATE PARK...             KENNERDELL...
  VAN...                KNOX...               FRYBURG...
  CLARION...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

LAT...LON 4144 7902 4144 7906 4142 7907 4141 7908
      4136 7909 4136 7905 4135 7903 4120 7904
      4122 8024 4144 8024 4146 7902
TIME...MOT...LOC 1141Z 269DEG 46KT 4135 7968

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:52 AM EDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jun 6, 2:52 AM EDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
252 AM EDT SUN JUN 6 2010

.SYNOPSIS...
A COLD FRONT WILL SWEEP ACROSS THE AREA TODAY...BRINGING SHOWERS
AND THUNDERSTORMS. SOME OF THE STORMS MAY BE SEVERE THROUGH THIS
MORNING WITH LOCALLY HEAVY RAINFALL POSSIBLE. SHOWERS WILL END
TONIGHT AS THE COLD FRONT EXITS TO THE EAST. HIGH PRESSURE WILL
BRING DRY...COOLER...AND LESS HUMID CONDITIONS FOR EARLY IN
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
SCATTERED THUNDERSTORMS ARE CLIPPING NORTH OF I-80 TO THE SOUTH
OF A WARM FRONT. THE COLD FRONT IS STILL WELL OFF TO THE WEST...SO
MOST OTHER AREAS ARE DRY. WITH POTENTIAL FOR ROTATING STORMS AHEAD
AND ALONG THE COLD FRONT...A TORNADO WATCH HAS BEEN ISSUED THRU 9
AM ALONG A ZANESVILLE/WASHINGTON/LATROBE LINE NORTHWARD...INCLUDING
THE PIT METRO AREA. THE FRONT SHOULD BE MOVING THROUGH EARLY THIS
MORNING ACROSS EASTERN OHIO...AROUND SUNRISE ACROSS WESTERN
PA...EXITING EASTERN MD BY AFTN. THE THREAT OF FLASH FLOODING WILL
ALSO CONTINUE THRU THIS MORNING...SO WILL RETAIN THE WATCH UNTIL
NOON. PRECIP CHANCES WILL DIMINISH SIGNIFICANTLY AFTER THE FRONTAL
PASSAGE THIS AFTN...WITH GUSTY WINDS UP TO 30 MPH DEVELOPING IN
THE WAKE OF THE FRONT. RESIDUAL SHOWERS WILL DIMINISH THIS EVENING
ENDING FOR ALL AREAS OVERNIGHT AS UPPER LEVEL LOW PRESSURE EXITS
TO THE E/NE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL BRIEFLY CROSS THE AREA MONDAY FOR DRY...COOLER
AND MUCH LESS HUMID CONDITIONS...WITH LOWS MONDAY NIGHT IN THE
COOL 40S FOR ALL AREAS. THE NEXT SYSTEM IN ZONAL FLOW WILL ARRIVE
BY LATE TUESDAY BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE WILL CROSS THE REGION FOR MIDWEEK. WITH SOME TIMING
DIFFERENCES ON THE GREATEST FORCING...WILL LEAVE POPS CHANCE FOR
INTO THURSDAY. HIGH PRESSURE WILL BRING A DRY PERIOD FOR
LATE THURSDAY THROUGH FRIDAY. A WARM FRONT IS PROGGED TO PUSH
NORTHEAST ACROSS THE REGION SATURDAY WITH ANOTHER CHANCE OF
SHOWERS AND STORMS. NEAR NORMAL TEMPERATURES ARE EXPECTED FOR
MIDWEEK...WARMING TO AROUND 5 DEGREES NORMAL BY NEXT WEEKEND.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
A LOW PRESSURE SYSTEM WILL MOVE JUST NORTH OF THE REGION THIS
MORNING...WITH AN ASSOCIATED COLD FRONT SLIDING SOUTHEAST ACROSS
AREA TAFS. SHOWERS AND STORMS WITH REDUCED CONDITIONS CAN BE
EXPECTED WITH THIS FRONTAL PASSAGE. STRONG WINDS ALOFT COULD LEAD
TO LOW LEVEL WIND SHEAR THIS MORNING AS WELL. THE BOUNDARY SHOULD
BE EAST OF AREA TAFS BY 15Z...WITH CONDITIONS IMPROVING RAPIDLY
THEREAFTER. GUSTY WINDS WILL BE EXPECTED ALONG THIS
BOUNDARY...THEN AGAIN FOLLOWING THE BOUNDARY. CONDITIONS WILL
SLOWLY LIFT FROM IFR TO MVFR EARLY THIS AFTERNOON...THEN TO MVFR
TO VFR TOWARD THE END OF THE TAF PERIOD.

SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT WITH MAINLY
VFR WEATHER EXPECTED SUNDAY NIGHT THROUGH TUESDAY. ANOTHER SYSTEM
WILL TRACK EAST FROM THE CENTRAL PLAINS BRINGING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORM WITH THE POTENTIAL FOR RESTRICTIONS TUESDAY
NIGHT THROUGH EARLY THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR MDZ001.
OH...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR OHZ039>041-048>050-
     057>059-068-069.
PA...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR PAZ007>009-013>016-
     020>023-029>032.
WV...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR WVZ001>004-012-
     021>023-041.

&&
Hazardous weather outlook, Jun 6, 3:08 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 AM EDT SUN JUN 6 2010

OHZ039>041-048>050-057>059-068-PAZ007>009-013>016-020>023-029-030-
WVZ001>003-071000-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-WESTMORELAND-HANCOCK-BROOKE-OHIO-
308 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS...BUT LARGE HAIL...HEAVY
RAIN...AND TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ069-PAZ031-032-WVZ004-012-021>023-041-071000-
GARRETT-MONROE-GREENE-FAYETTE-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
308 AM EDT SUN JUN 6 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS...BUT LARGE HAIL...HEAVY
RAIN...AND TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 6, 1:53 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 AM EDT SUN JUN 6 2010

PAZ008-009-015-060700-
CLARION PA-FOREST PA-VENANGO PA-
153 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
VENANGO...FOREST AND CLARION...

AT 148 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES WEST OF OIL CITY...MOVING EAST
AT 50 MPH. WIND GUSTS TO 50 MPH...PEA SIZED HAIL...LOCALLY HEAVY
RAINFALL IS POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  VAN...                SENECA...             OIL CITY...
  KNOX...               OIL CREEK STATE PARK...
  FRYBURG...            TIONESTA...           WEST HICKORY...
  COOK FOREST STATE PARK...                   KELLETTVILLE...
  REDCLYFFE...          MARIENVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4162 7895 4158 7896 4144 7901 4144 7907
      4141 7908 4136 7909 4133 7917 4134 7918
      4132 7918 4134 7920 4131 7922 4126 7936
      4120 7980 4153 7986 4164 7955
Special weather statement, Jun 6, 6:23 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
623 AM EDT SUN JUN 6 2010

OHZ039-048-057-058-061100-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-TUSCARAWAS OH-
623 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...GUERNSEY...COSHOCTON AND TUSCARAWAS...

AT 618 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR NEW GUILFORD...MOVING EAST AT 50
MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  NEW GUILFORD...       DILLON STATE PARK...  NELLIE...
  COOPERDALE...         WARSAW...             DRAKE...
  CONESVILLE...         ADAMSVILLE...         COSHOCTON...
  FERNCLIFF...          OTSEGO...             WEST LAFAYETTE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4021 8218 4022 8218 4023 8219 4030 8220
      4037 8219 4039 8218 4041 8146 3996 8150
      4002 8220
Special weather statement, Jun 6, 6:52 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
652 AM EDT SUN JUN 6 2010

PAZ007-008-014-061130-
BUTLER PA-MERCER PA-VENANGO PA-
652 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BUTLER...VENANGO AND MERCER...

AT 645 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR SHARON...MOVING EAST AT 50 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SHARON...             HERMITAGE...          FARRELL...
  FREDONIA...           MERCER...
  MAURICE K GODDARD STATE PARK...             STONEBORO...
  GROVE CITY...         POLK...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4145 7989 4111 7995 4115 8053 4130 8053
      4131 8052 4145 8052 4146 8052
Special weather statement, Jun 6, 7:03 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
703 AM EDT SUN JUN 6 2010

OHZ048-057-058-061145-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-
703 AM EDT SUN JUN 6 2010

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
MUSKINGUM...GUERNSEY AND COSHOCTON...

AT 700 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR PLAINFIELD...MOVING EAST AT 50
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

IN ADDITION...HEAVY RAIN WITH THESE STORMS CAN CAUSE PONDING OF
WATER ON ROADS AND IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WEST LAFAYETTE...     OTSEGO...             FERNCLIFF...
  COSHOCTON...          ADAMSVILLE...         PLAINFIELD...
  BODEN...              CAMBRIDGE...          KIMBOLTON...
  SALT FORK STATE PARK...                     BIRMINGHAM...
  OLD WASHINGTON...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.

&&

LAT...LON 4030 8188 4029 8161 4021 8161 4021 8133
      4016 8133 4016 8131 3997 8128 4000 8189
Local storm report, Jun 6, 7:18 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
718 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     FREDONIA                41.32N 80.26W
06/06/2010                   MERCER             PA   TRAINED SPOTTER

            TREES AND POWERLINES DOWN

&&

ZALLEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:53 AM EDTSpecial Weather StatementPBZForest, Venango67 min
Jun 6, 6:52 AM EDTSpecial Weather StatementPBZMercer38 min
Jun 6, 7:12 AM EDTSevere Thunderstorm WarningPBZClarion, Forest, Jefferson, Mercer, Venango48 min
Jun 6, 8:02 AM EDTTornado WarningPBZClarion, Forest, Jefferson28 min
Jun 6, 8:47 AM EDTSpecial Weather StatementPBZClarion, Jefferson43 min
Jun 6, 8:54 AM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson21 min
Jun 6, 9:05 AM EDTSpecial Weather StatementPBZGreene25 min
Jun 6, 9:39 AM EDTSpecial Weather StatementPBZFayette, Greene36 min
Jun 6, 9:54 AM EDTSpecial Weather StatementPBZAllegheny, Armstrong21 min
Jun 6, 10:22 AM EDTSpecial Weather StatementPBZAllegheny, Indiana23 min

Nearby

Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.